# SDR DHL2006780129

- Difficulty date: December 3, 2006
- Submitted: December 3, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BAC1498145
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BS 950F, STR 28L, SKIN HAS EXFOLIATING CORROSION ON SKIN.  CORROSION ON SKIN AND STR 28L FOUND OUT OF LIMITS PER B727 SRM 53-30-1 FIG 1 AND 53-30-3 FIG 3.  CUT OUT DAMAGED SKIN, 8.25" BY 3.25", AND CUT OUT DAMAGED STR, 14" LONG, IAW B727 SRM 53-30-3 FIG 3 AND 53-10-3 FIG 3.  FABRICATED: DOUBLER FROM 2024-T3, .125" BY 10.25" BY 20", PO NR 9003898; FILLER FROM 2024-T3, .125" BY 8.25" BY 1", PO NR 9003898, PER B727 SRM 53-30-3 FIG 3.  FABRICATED STR SECT FROM BAC1498-145-7075T62, 14" LONG, PO NR 9003866, AND 2 SPLICE REPAIRS FROM BAC 1498-131-7075T6, 11" LONG EA, PO NR 9003505 PER B727 SRM 53-10-3 FIG 1.  TREATED, PRIMED, AND INSTALLLED SKIN AND STR REPAIR PARTS PER B727 SRM 53-10-3 FIG 1, 53-30-3
